MathSciNet Relay Station
MathSciNet bibliographic data
MR1272765 (95b:58091) 58F11 (28D05 58F20)
Kifer, Yuri Large deviations, averaging and periodic orbits of dynamical systems. Comm. Math. Phys. 162 (1994), no. 1, 33–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement